# SDR AUS20030378

- Difficulty date: March 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101399
- Condition: Faulty
- Location: Mlg
- Part time: 7,401 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR FAULTY.
